RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1858–1865 (Mi de8863)  

This article is cited in 3 scientific papers (total in 3 papers)

Ordinary Differential Equations

Localization of limit cycles

A. P. Krishchenko

Bauman Moscow State Technical University

Full text: PDF file (1151 kB)

English version:
Differential Equations, 1995, 31:11, 1826–1833

Bibliographic databases:
UDC: 517.925.5
Received: 30.06.1995

Citation: A. P. Krishchenko, “Localization of limit cycles”, Differ. Uravn., 31:11 (1995), 1858–1865; Differ. Equ., 31:11 (1995), 1826–1833

Citation in format AMSBIB
\Bibitem{Kri95}
\by A.~P.~Krishchenko
\paper Localization of limit cycles
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1858--1865
\mathnet{http://mi.mathnet.ru/de8863}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434887}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1826--1833


Linking options:
  • http://mi.mathnet.ru/eng/de8863
  • http://mi.mathnet.ru/eng/de/v31/i11/p1858

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. T. Terekhin, T. L. Panfilova, “Periodic solutions of the Rössler system”, Russian Math. (Iz. VUZ), 43:8 (1999), 66–69  mathnet  mathscinet  zmath
    2. A. P. Krishchenko, “Investigation of asymptotic stability of equilibria by localization of the invariant compact sets”, Autom. Remote Control, 78:6 (2017), 989–1005  mathnet  crossref  mathscinet  isi  elib
    3. A. F. Gribov, “Localization of invariant compacts in multidimensional systems with phase control”, Autom. Remote Control, 79:8 (2018), 1390–1398  mathnet  crossref  isi  elib
  • Number of views:
    This page:92
    Full text:40

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019